MathSciNet Relay Station
MathSciNet bibliographic data
MR632342 12A05 (12A25)
Gilbert, William J. Radix representations of quadratic fields. J. Math. Anal. Appl. 83 (1981), no. 1, 264–274.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement